RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1960, Volume 15, Issue 3(93), Pages 239–240 (Mi umn7258)  

Letters to the Editor

On a paper by K. Hoffman and I. M. Singer

I. M. Gel'fand


Full text: PDF file (291 kB)

Bibliographic databases:

Citation: I. M. Gel'fand, “On a paper by K. Hoffman and I. M. Singer”, Uspekhi Mat. Nauk, 15:3(93) (1960), 239–240

Citation in format AMSBIB
\Bibitem{Gel60}
\by I.~M.~Gel'fand
\paper On a~paper by K.~Hoffman and I.\,M.~Singer
\jour Uspekhi Mat. Nauk
\yr 1960
\vol 15
\issue 3(93)
\pages 239--240
\mathnet{http://mi.mathnet.ru/umn7258}
\zmath{https://zbmath.org/?q=an:0154.38601}


Linking options:
  • http://mi.mathnet.ru/eng/umn7258
  • http://mi.mathnet.ru/eng/umn/v15/i3/p239

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:395
    Full text:203
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020